# SDR EE4Y2017103105048

- Difficulty date: October 31, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N989TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000482
- Aircraft time: 16,110 hours, 9,419 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 19033014427
- Condition: Corroded
- Location: Rt Wing
- Part time: 16,110 hours, 9,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SKIN T/E AREA BETWEEN RIB 11 AND RIB 20 SKIN WITH CORROSION AND THERE IS NOT ALLOWABLE DAMAGE TO EVALUATE THE DAMAGED AREA. THE CORRECTIVE ACTION WAS HANDLE UNDER THE OEM DISPOSITION ETD2017-190-091058.
